# SDR USAA20101123SB193

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLIGHT DEPARTED MIA WITH MEL 26-02A FOR THE NR 1 ENGINE B FIRE DETECTION LOOP INOPERATIVE.  EN ROUTE TO CLT, CREW REPORTED THE NR 1 ENGINE A LOOP INDICATES FAULT BUT TESTS NORMAL.  FAULT LIGHT WAS ON STEADY AT CRUISE, BEGAN TO FLICKER OFF AND ON IN DESCENT AND THEN WENT OUT ON LANDING.  MAINTENANCE TROUBLESHOT THE NR 1 ENGINE A LOOP AND FOUND WIRE W1506-111-16R BROKEN AT D3086.  REPLACED SOCKETS AND CONNECTOR D3086 PER SWPM 20-00-15 AND 20-61-19.  OPERATIONAL TEST PER MM 26-11-00 TESTS OK.  CLEARED MEL ON NR 1 ENGINE B-LOOP WITH THE REPLACEMENT OF CONTAMINATED CONNECTOR D3092.  AIRCRAFT OK FOR SERVICE.
